Tohoku Mathematical Journal

A note on the Lie algebras of algebraic groups

Tsuneo Kanno

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 10, Number 3 (1958), 262-273.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244664

Digital Object Identifier
doi:10.2748/tmj/1178244664

Mathematical Reviews number (MathSciNet)
MR0101285

Zentralblatt MATH identifier
0091.03002

Subjects
Primary: 22.00
Secondary: 14.00

Citation

Kanno, Tsuneo. A note on the Lie algebras of algebraic groups. Tohoku Math. J. (2) 10 (1958), no. 3, 262--273. doi:10.2748/tmj/1178244664. https://projecteuclid.org/euclid.tmj/1178244664


Export citation

References

  • [1] C. CHEVALLEY, Theorie des groupes de Lie II. Actualites Sci. et Industr. 1152, Hermann, Paris. 1951.
  • [2] S. NAKANO, On inivarant differential forms on group varieties. Journ. Math Soc.Japan, 2 (1950-51), 216-227.
  • [3] M. ROSENLTCHT, A note of derivations and differentials on algebraic varieties Portugaliae Math. 16(1957), 44-55.
  • [4] M. ROSENLIGHT, Some basic theorems of algebraic groups, Amer. Journ. Math. 78(1956), 401-443.
  • [5] A. WETL, Foundations of algebraic geometry. Amer. Math. Soc. Colloqu u Pub.New York 1946.